# SDR IMJ2006F00002

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N16RP
- Make and model: Cessna S550
- Aircraft serial: S5500047
- Engine: Pwa JT15D4
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: BC61A9012
- Condition: Seized
- Location: Cabin
- Part time: 1,079 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING, A SMELL OF ELECTRICAL SMOKE WAS NOTICED IN THE CABIN.  AS THE AIRPLANE TAXIED THE SMOKE BECAME VISIBLE.  EMERGENCY ASSISTANCE WAS REQUESTED AND THE AIRCRAFT WAS EVACUATED WITHOUT INCIDENT.  MAINTENANCE DETERMINED THAT THE CAUSE OF THE SMELL/ SMOKE WAS A SEIZED CABIN BLOWER.  THE CIRCUIT BREAKER FOR THE BLOWER WAS FOUND TRIPPED.  THE TBO FOR THIS BLOWER IS 1200 HOURS.  IN OUR FLEET EXPERIENCE, THE BLOWERS MAKE TBO AND ARE WORKING FINE WHEN WE REPLACE THEM FOR OVERHAUL.  IN EXPERIENCE THE BLOWERS HAVE AN AVERAGE TBR OF 1211 HOURS.  WE SUSPECT THIS TO BE AN ISOLATED INCIDENT.  (K)
